Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On sets of functions of a general variable


Author: Lloyd L. Dines
Journal: Trans. Amer. Math. Soc. 29 (1927), 463-470
MSC: Primary 26E99
DOI: https://doi.org/10.1090/S0002-9947-1927-1501398-3
MathSciNet review: 1501398
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26E99

Retrieve articles in all journals with MSC: 26E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1927-1501398-3
Article copyright: © Copyright 1927 American Mathematical Society